# SDR CA121204005

- Difficulty date: November 28, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Nut
- Condition: Mismanufactured
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSTALLATION, THE NUTS FAILED TO HAVE SUFFICIENT RUN ON TORQUE.  THE LOT WAS QUARRANTINED AND TESTED AGAINST THE MS21042 SPECIFICATION SHEET.  THE MINIMUM WRENCHING TORQUE TEST VALUE FOR A -06 NUT IS 20" LB.   10 NUTS FROM LOT 510635 WERE RANDOMLY SELECTED AND THE RUN ON TORQUE MEASURED USING NEW AN-6 BOLTS.  THE MAXIMUM TORQUE RECORDED WAS 5" LB AND SEVERAL WERE ABLE TO BE THREADED ON FULLY BY FINGER.  THE SUPPLIER WAS NOTIFIED OF THE SUBSTANDARD PART AND LOT NUMBER.
